Title: Queueing networks in equilibrium and Markov chains: numerical solution methods

Authors: Dimitar Radev, Izabella Lokshina, Vladimir Denchev

Addresses: Department of Communication Techniques and Technologies, University of Rousse, 8 Studentska Street, 7017 Rousse, Bulgaria. ' Division of Economics and Business, SUNY Oneonta, 324B Netzer Administration Bldg., Oneonta, NY 13820, USA. ' Department of Communication Techniques and Technologies, University of Rousse, 8 Studentska Street, 7017 Rousse, Bulgaria

Abstract: This paper is devoted to research and development of the computational procedures to obtain the steady-state probability vectors in the queueing networks. The numerical methods for the Markov chains performance evaluation and analysis, such as direct, iterative and aggregative methods, are considered and compared. The enhanced computational procedures, developed with use of Gaussian elimination direct approach, iterative power approach, Courtois|s approximation method and Takahashi|s iterative method are implemented and explored. Numerical examples for the steady state solutions based on the proposed algorithms are demonstrated; and comparative analysis of the obtained results is made.

Keywords: mobile communication networks; Markov chains; performance evaluation; steady state analysis; numerical solutions; queueing networks; mobile networks.

DOI: 10.1504/WREMSD.2007.014048

World Review of Entrepreneurship, Management and Sustainable Development, 2007 Vol.3 No.3/4, pp.302 - 316

Published online: 13 Jun 2007 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article